Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Grommets in ear T ones, fallen out, earache. What do i do?

hello my partner has has grommets in his ear T ones which have both know fallen out, this has caused him to have very bad earache and dizziness his doctor has informed him he has to see a consultant but he has to wait for the appointment, the earache or infection is know getting worse as is the dizziness and lack of sleep, He does not work and can not afford a private consultant what can he do to see one urgently? Painkillers do not help.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
there could be infection in the ears.
First of all advice him NOT TO BLOW HIS NOSE.
Then you can take antibiotics , ORAL DECONGESTANT tablets- like pseudoephedrine/ phenylephrine , nasal decongestant drops like xylometazoline.
Pain killer and anti inflammatory like voveron or ibuprofen
Get ENT consultation that would be better as proper examination can be done.
Take steam inhalations.
avoid air travel.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor